# SDR CALA2011030400116

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 34,164 hours, 10,745 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORIZONTAL STAB LOWER SKIN SHOW CRACK INDICATION THRU C-SCAN AT APPROX STA 129.50 AFT OF DRAIN HOLE CRACK TRAVEL FWD-AFT REPAIRED RT LOWER STAB SKIN PER ECRA 5510-02152.  PLACED ON DIP PER ECRA 5510-02152. PART 1 STEP 2 & SRM 55-10-01 REPAIR 11 PG 216 STEP 5 TABLE 204.  SEE BACK OF N/R AND ATTACHED FORM 44.0008 FOR WORK PERFORMED BY PERFORM A DV INSP OF THE RT HORZ STAB LWR SKIN REPAIR AT APPROX STA 129.50 USING THE EXT LOW FREQ EDDY CURRENT (LFEC) METHOD AT THE 56,000 FLT CYC THRESHOLD AND 9,000 FLT CYC INTERV- AL THERE AFTER FROM DATE 3/1/2011 PER B737 NDT PART 6 FIG 5.  REF B737-800 SRM 55-10-01 REP 11 AND ECRA 5510-02152.  DIP C/N 09503.
